Botox made it worse

Please come in! Start your own personal thread, tell us a bit about yourself...and your fissure, of course. Welcome!

Return to New to the forum? Introduce yourself here




Botox made it worse

Postby SoWhatNow » 21 Nov 2016, 14:48

Hi, this is going to be a short message because I just spent ages typing in a whole long one, then discovered I'd been logged out and it was all lost!

In brief, I had Botox for a longstanding AF in June 2016 and I'm so much worse now, on painkillers without which I am in too much pain to sit down. My bum hole and slightly inside feels swollen and almost as if there is fluid under the skin. I'm not constipated. I do still dread going to the toilet, but only bleed occasionally.

Anyone else any experience similar could give me a clue as to what might be going on?
SoWhatNow
Newbie
 
Posts: 1
Topics: 1
Joined: 21 Nov 2016, 14:00
Has thanked: 0 time
Been thanked: 0 time
Gender: None specified

Re: Botox made it worse

Postby Savaici » 27 Nov 2016, 15:45

:smilyhug: Possibly best to go back to the doctor and see what their suggestion is.
User avatar
Savaici
Administrator
 
Posts: 3797
Topics: 220
Joined: 03 Feb 2011, 17:00
Has thanked: 170 times
Been thanked: 250 times
Gender: Female

Re: Botox made it worse

Postby Canadabum » 29 Nov 2016, 18:25

I second Savaici's recommendation....pain that grows worse and that is accompanied by feelings of liquid etc may point to something going on...get it looked at by a qualified CRS.
User avatar
Canadabum
Moderator
 
Posts: 596
Topics: 19
Joined: 12 Apr 2015, 21:01
Has thanked: 177 times
Been thanked: 121 times
Gender: Male


  • Similar Topics
    Replies
    Views
    Last post

Return to New to the forum? Introduce yourself here



Who is online

Users browsing this forum: No registered users and 1 guest